# SDR SWIA201440229

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Gouged
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE, FUSELAGE SIDE, AT LAND 27 HAS GOUGE FROM ROLL PIN, C-CHECK, RO 11/30/14.  REPAIRED PAX DOOR PIANO HINGE LAND 27, REF REO, TYPE IV.  REF ATTACHED DWG.
